@article{bwmeta1.element.bwnjournal-article-cmv11i1p81bwm,
author = {S. Zn\'am},
title = {On a combinatorical problem of K. Zarankiewicz},
journal = {Colloquium Mathematicae},
volume = {10},
year = {1963},
pages = {81-84},
zbl = {0116.01201},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv11i1p81bwm}
}
Znám, S. On a combinatorical problem of K. Zarankiewicz. Colloquium Mathematicae, Tome 10 (1963) pp. 81-84. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv11i1p81bwm/